May 22, 2009

May 22nd, 2009

The other day I noticed an unusual patch of skin on my neck/shoulder area. It kind of looks like the area that erupted into a crazy rash on my side back in January. I'm really not sure what caused the rash last time (or this time for that matter)... but last time, I did find out my brother used my loofah in the shower and he has a similar rash, and refuses to go to the doctor for it. Trust me after I found out he used my loofah, I tossed it and bought a new one. But I still have to share a bathroom with him, and frankly he is not clean. If you ask him to clean the bathroom, say it's his weekend, he totally half asses it and then makes up poor excuses about why. My younger brother is lazy and unmotivated. And my parents let him be that way... but that is a rant for a whole other day.

Here is a picture of the area... you can see the spot I'm talking about. It's all pink, and looks kind of bumpy to me. Inflammation come and goes, as well does the itch factor.

So I called my doctor and he suggested that I use the refill on the Prednisone that was left over from January and that if I don't see an improvement, to give him a call back.

Yay! I can't even begin to tell you about the ordeal I went through with the prednisone last time. Mood swings, constant hunger, stomach pains, and chest pains were all present while taking this for a week, and the stomach and chest pains lasted a couple days after I stopped taking it. Now I get to repeat it.

Prednisone is a steroid and can be used for a number of things from asthma to acne. You also can put on a ton of weight while taking it due to the amount of food you eat..... Guess it's a good thing I joined a gym the other day.

Update: I looked at the area today before going to get the prescription filled and the weird spot is gone! So everything is fine... I think.

3 comments:

Tangerine Kitty said...

Glad to hear it is all cleared up!
I know what you mean about Prednisone...Shelby use to have childhood asthma and she had to take it some. It made her "wild"...lol. She finally grow out of the asthma.

Have a great weekend and Holiday!!

Gerri Ward said...

OMG! Marie, doesn't that piss you off! And just think Summer's coming, the weather's getting hot. Oh, you said you looked at the spot and it's gone! Yahoo!!!! p.s. Good for you joining a gym, my gym is popping a pilates dvd into the dvd player!
I think that's what I'll do over the holiday just exercise since I'm not going anywhere! Happy Holiday if you don't post!!!

~Marie~ said...

@ Tangerine Kitty, wild is a good description. I can see how that would totally fit.

@ Gerri, it really did kind of make me angry that I would have to take that steriod again.

Happy Holiday everyone!!

Previous Posts

Followers